Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
Question: erextile disfunction
|john jenkins - Fri Jan 28, 2005 11:02 am|
I suffer with erectile disfunction and have been prescribed levitra and viagra but,unfortunately they did not help.I have also taken tribulus terrestris to no avail.recently I have been advised to take trilovin.my question is,would trilovin be likely to succeed where the other medications i have been taking failed.also,can you suggest ANY possible solutions to my problem as I believe I am too fit and not to old to be able to enjoy a full relationship.Thanking you hopefully JJ
|Theresa Jones, RN - Mon Jan 31, 2005 11:09 am|
Here is a website for you to view if you would care to.
This explains some causes of and treatments for erectile dysfunction.
I'm a little unclear as to why you would be prescribed Trilovin since it also contains Tribulus Terrestris which is (from what you stated) already been unsuccessfully tested........you may want to bring this up with your physician because as I said I'm not quite clear on whether or not this would be to your advantage. You are quite right, you are certainly not "too old" to enjoy a full relationship.
I hope this was somewhat helpful.
|BIKEMAN1_16 - Wed Jan 21, 2009 2:41 pm|
I'M A 47 YEAR OLD MALE CURRENTLY IN GOOD HEALTH. POST TESTICULAR CANCER PATIENT (1984). UNDERWENT LEFT RADICAL ORCHECTOMY AND RETROPERITNATAL LYMPH NODE DISECTION FOLLOWED BY 3 CYCLES OF CHEMO ( CISPLATIUM, VINCRISTIN AND BLEOMYCIN). I ALSO HAVE RETROGRADE EJACULATION SINCE MY SURGERY. APPROX 10 YEARS AGO STARTED GETTING NIGHT SWEATS. HAVEN'T HAD MY TESTOSTERONE LEVEL CHECKED IN PROBUBLY 15 YEARS. IN THE PAST 30 DAYS HAVE HAD SEVERAL ENCOUNTERS WITH ERECTILE DISFUNCTION. I HAVE ONLY HAD THIS PROBLEM MAYBE 3 PREVIOUS TIMES IN MY LIFE.
MY QUESTION IS COULD THE ERECTILE DISFUNCTION BE CAUSED BY A DROP IN MY TESTONTERONE LEVEL OR COULD IT BE SOME OTHER UNDERLYING PROBLEM? AND SHOULD I SEE MY FAMILY DOCTOR FOR THIS ISSUE OR SHOULD I SEEK A UROLOGIST OR MALE INFERTILITY SPECIALIST.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.